Alert archive / Maine / Flash Flood Warnings in 2006
Flash Flood Warning 3, NWS Caribou, ME
NWS Caribou, ME issued this flash flood warning at Jul 10, 2006, 1:02 PM EDT for Penobscot County, Maine. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2006, 1:02 PM EDT (17:02 UTC)
- Expired
- Jul 10, 2006, 4:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Caribou, ME
- Area
- Counties, with a storm outline in the text
County Penobscot County, ME
The radar
The Caribou radar (KCBW), 85 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 5.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1183 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KCAR 101707
FFWCAR
MEC019-102000-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
102 PM EDT MON JUL 10 2006
THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL PENOBSCOT COUNTY IN EAST CENTRAL MAINE...
* UNTIL 400 PM EDT
* AT 1255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM 12 MILES SOUTHWEST OF
MILLINOCKET...MOVING NORTHEAST AT 10 MPH. THIS STORM HAS PRODUCED
AN ESTIMATED TWO-AND-ONE-QUARTER INCH OF RAIN IN THE PAST HOUR.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JO
MARY CHECKPOINT AND STATE ROUTE 11
FLOODING IS OCCURRING ON THE SEBOEIS STREAM. MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER
COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS
A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING
WATER MOVE UP TO HIGHER GROUND.
LAT...LON 4560 6894 4552 6895 4558 6845 4584 6844
4573 6875
$$
MAT2 follow-up statements
000
WGUS71 KCAR 101800
FFSCAR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
151 PM EDT MON JUL 10 2006
MEC019-102000-
PENOBSCOT ME-
151 PM EDT MON JUL 10 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR
CENTRAL PENOBSCOT COUNTY...
AT 150 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER PENOBSCOT
COUNTY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THE KATAHDIN
IRON WORKS-JO MARY FOREST...MILLINOCKET...AND STATE ROUTE 11.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. SPECIFICALLY AT RISK
ARE THE WATERWAYS IN THE VICINITY OF THE SEBOEIS STREAM AND ROUTE 11
SOUTH OF MILLINOCKET AND THE SMALL TRIBUTARIES OF THE PENOBSCOT
RIVER SOUTHEAST OF MILLINOCKET. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF BROOKS...STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLOODING.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS WHICH CAN BECOME KILLERS IN HEAVY RAINS.
CAMPERS AND HIKERS SHOULD AVOID CROSSING STREAMS OR BROOKS.
LAT...LON 4560 6894 4552 6895 4558 6845 4584 6844
4573 6875
$$
MAT000
WGUS71 KCAR 101924
FFSCAR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
319 PM EDT MON JUL 10 2006
MEC019-102000-
PENOBSCOT ME-
319 PM EDT MON JUL 10 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR
PENOBSCOT COUNTY...
AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN. STORMS WERE
LOCATED FROM MILLINOCKET TO SPRINGFIELD AND NORTH OF BANGOR...NEAR
KENDUSKEAG.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LEE...SHIN POND...PATTEN AND MOOSEHORN CROSSING
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
BROOKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF BROOKS AND STREAMS. WATER FLOWING NEAR A ROADWAY MAY
UNDERMINE THE ROAD BED...CAUSING DANGEROUS DRIVING CONDITIONS.
NEVER DRIVE WHERE WATER COVERS THE ROAD.
LAT...LON 4523 6830 4511 6827 4510 6838 4498 6850
4477 6844 4467 6875 4465 6918 4507 6934
4514 6886 4523 6886 4525 6877 4552 6884
4552 6895 4566 6894 4569 6881 4639 6880
4638 6844 4559 6844 4563 6805 4527 6795
$$
MATWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 2:55 AM EDT, 10 hours 7 minutes earlier.
Area forecast discussion, Jul 10, 2:55 AM EDT, 10 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
255 AM EDT MON JUL 10 2006
.SYNOPSIS...A COLD FRONT WILL APPROACH FROM THE NORTHWEST THIS
AFTERNOON AND EVENING AND MOVE SLOWLY EAST OF THE REGION BY EARLY
WEDNESDAY. HIGH PRESSURE WILL BUILD ACROSS THE REGION FROM THE
WEST ON WEDNESDAY AFTERNOON AND REMAIN THROUGH THURSDAY.
&&
.SHORT TERM /TODAY THROUGH TUESDAY/...
MODELS APPEARED REASONABLE CONSISTENT WITH AMPLITUDE AND TIMING OF
S/WV FEATURES IN THE SHORT RANGE...SPCLY IN REGARD TO RNFL POTENTIAL
THIS AFT/EVE AND AGAIN TUE AFT/EVE. ALTHOUGH BOTH MODELS INDICATE
MOD INSTABILITY BOTH PDS...THE LACK OF WIDESPREAD COHERENT MID/UPPER
LVL DYNAMICS PRECLDE GOING WITH CATEGORICAL POPS WITH EITHER EVENT
ATTM. HOWEVER...ENOUGH INSTABILITY IS PRESENT TO GO WITH LIKELY
POPS BOTH EVENTS AND TO INCLUDE INCLUDE ENHANCED TSTM WORDING FOR
WINDS...SMALL HAIL AND HVY RNFL FOR ISOLD STRONGEST STORMS THIS
AFT/EVE. ENHANCED TSTMS WORDING MAY BE NEEDED AGAIN FOR TUE
AFT/EVE AS ANOTHER S/WV APCHS FROM THE GREAT LKS... BUT ITS A
LITTLE EARLY TO INCLUDE IN THE FCST ATTM. BEST QPF SHOULD OCCUR IN
THE LATE AFT AND ERLY EVE PDS OF BOTH DAYS WHEN HIER RNFL RATES
OCCURS WITH THE MOST INTENSE TSTM ACTIVITY. OTHERWISE...MOST FCST
ELEMENTS A BLEND OF WRF/GFS DATA WITH HI/LOW TEMPS A BLEND OF MOS
GUIDANCE AND GFS ENS TEMPS.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
A COLD FRONT IS EXPECTED TO MOVE THRU THE FORECAST AREA DURING
THIS PERIOD WITH SOME SHOWERS AND THUNDER STORMS POSSIBLE IN SOME
AREAS AS IT MOVES THROUGH. HAVE BASED THIS FORECAST ON A
COMBINATION OF THE GFS AND NAM. THE DEW POINT...TEMPERATURES...
POPS AND WINDS BASED ON A MAV/MET COMBINATION. HAVE USED NAM12
TEMPERATURES OVER THE COASTAL WATERS. THE SKY GRIDS AND QPF BASED
ON 50/50 BLEND OF THE GFS AND NAM. THE SKY GRIDS AND QPF GRIDS
HAVE BEEN MODIFIED TO BETTER FIT THE POPS.
&&
.AVIATION...
MAINLY VFR WITH PATCHY MVFR/IFR FOG BRIEFLY POSSIBLE AT A COUPLE
OF TAF SITES ERLY THIS MORN...AND PERHAPS LONGER LASTING AND MORE
WIDESPREAD LATE TNGT IN THE WAKE OF ANY SHWR/TSTM ACTIVITY.
&&
.MARINE...
MARGINAL SCA WVS WILL LIKELY CONT THRU THE DAY TDY AS SWELL FROM
EXITING LOW PRES IN THE OPEN ATLC CONT TO AFFECT THE WATERS...BUT
WVS SHOULD DIMINISH SLIGHTLY TO BELOW SCA TNGT INTO TUE AS THE
LOW MOVES FURTHER E INTO THE OPEN ATLC AND THE SWELL COMPONENT
DIMINISHES.
LONG TERM: FOR WINDS HAVE INITIALIZED THE GRIDS WITH NAM12 SINCE
THE GFS HAS HAD A HISTORY OF OVER-FORECASTING WIND SPEEDS LAST
SEVERAL DAYS. FOR SEAS EXPECT THE SOUTHERLY SWELL TO CONTINUE TO
DOMINATE THE COMBINED SEAS. EVEN THOUGH THE GFS WIND SPEED
FORECASTS HAVE BEEN TOO HIGH IN OUR WATERS DUE TO THE MARINE
INVERSION...OBSERVATIONS SHOWING THE WNA BASED ON GFS WINDS
REASONABLE SOUTH OF THE GULF OF MAINE. THE WNA HAS TRENDED DOWN
WITH MAX WAVE HEIGHTS LAST SEVERAL RUNS AND SEEMS TO BE CONVERGING
ON A REASONABLE SOLUTION. SO WILL POPULATE WAVE GRIDS WITH WNA
WITH NO MODIFICATIONS.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FOR ANZ050 UNTIL
6 PM THIS EVE.
&&
SHORT TERM/MARINE...VJN
LONG TERM/MARINE...MIGNONE
AVIATION...NORTONHazardous weather outlook, Jul 10, 11:15 AM EDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 1115 AM EDT MON JUL 10 2006 ANZ050-MEZ001>006-010-011-015>017-029>032-111515- COASTAL WATERS FROM EASTPORT ME TO STONINGTON ME OUT 25 NM- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 1115 AM EDT MON JUL 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN AND EASTERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG THUNDERSTORMS WITH SOME REACHING SEVERE LIMITS WILL CONTINUE TO DEVELOP THIS AFTERNOON INTO THE EVENING HOURS. THE STRONGEST THUNDERSTORMS WILL BE ACROSS NORTHERN AND PORTIONS OF CENTRAL MAINE WHERE THE HIGHEST INSTABILITY WILL BE SITUATED. THUNDERSTORMS WILL CONTAIN HAIL...SOME AS LARGE AS NICKEL SIZE...VERY HEAVY RAINFALL AND STRONG WIND GUSTS. IN ADDITION TO THE HAIL AND WIND GUSTS...THE POTENTIAL FOR FLASH FLOODING EXISTS AS THUNDERSTORMS WILL REDEVELOP OVER THE SAME AREAS THIS AFTERNOON INTO THE EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON AND EVENING AS ANOTHER UPPER LEVEL DISTURBANCE FROM THE GREAT LAKES ASSOCIATED WITH A COLD FRONT AT THE SURFACE MOVES ACROSS THE REGION. SOME THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND GUSTS...HEAVY DOWNPOURS AND HAIL. SOME THUNDERSTORMS MAY REACH SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON INTO TONIGHT. AREA WEATHER SPOTTERS AND AMATEUR RADIO OPERATORS ARE URGED TO RELAY ANY FLOODING OR SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN CARIBOU. HEWITT
In the hours before
Special weather statement, Jul 10, 11:42 AM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
1142 AM EDT MON JUL 10 2006
MEZ002-101715-
AROOSTOOK COUNTY...
1142 AM EDT MON JUL 10 2006
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK COUNTY...
AT 1140 AM EDT...DOPPLER WEATHER RADAR INDICATED THUNDERSTORMS WITH
SMALL HAIL AND GUSTY WINDS 7 MILES NORTHWEST OF WASHBURN AND 1 MILE
SOUTH OF SQUA PAN. THESE STORMS WERE MOVING NORTHEAST AT 15 MPH.
LOCATIONS LIKELY TO BE AFFECTED THROUGH 115 PM EDT INCLUDE...
PORTAGE... MAPLETON... WASHBURN...
PRESQUE ISLE... WOODLAND... CARIBOU...
FORT FAIRFIELD... LORING... CHAPMAN...
THIS STORM HAS THE POTENTIAL TO PRODUCE...
SMALL HAIL...THE SIZE OF PEAS...
HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4682 6865 4644 6840 4678 6778 4716 6798
HEWITTSpecial weather statement, Jul 10, 12:11 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
1211 PM EDT MON JUL 10 2006
MEZ032-101715-
WASHINGTON COUNTY...
1211 PM EDT MON JUL 10 2006
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...WASHINGTON COUNTY...
AT 1206 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
SMALL HAIL AND GUSTY WINDS OVER FOREST CITY. THE STORM WAS MOVING
EAST AT 10 MPH.
LOCATIONS LIKELY TO BE AFFECTED THROUGH 115 PM EDT INCLUDE...
FOREST CITY...
THIS STORM HAS THE POTENTIAL TO PRODUCE...
HAIL...THE SIZE OF PEAS...
HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4567 6786 4561 6782 4561 6725 4587 6735
WOLFESpecial weather statement, Jul 10, 12:13 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
1213 PM EDT MON JUL 10 2006
MEZ015-016-101800-
PENOBSCOT AND HANCOCK COUNTIES...
1213 PM EDT MON JUL 10 2006
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...PENOBSCOT AND HANCOCK
COUNTIES...
AT 1210 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
SMALL HAIL AND VERY HEAVY RAIN OVER HERMON. THE STORM WAS MOVING
NORTHEAST AT 20 MPH.
LOCATIONS LIKELY TO BE AFFECTED THROUGH 200 PM EDT INCLUDE...
BANGOR... BREWER... HERMON...
KENDUSKEAG... HAMPDEN... VEAZIE...
ORONO... OLD TOWN...
THIS STORM HAS THE POTENTIAL TO PRODUCE...
HAIL...THE SIZE OF PEAS...
GUSTY WINDS...UP TO 35 MILES AN HOUR...
HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4493 6915 4464 6912 4478 6831 4510 6835
HEWITTThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 10:37 AM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis | 38 min |
| Jul 10, 11:06 AM EDT | Severe Thunderstorm Warning | CAR | Piscataquis | 39 min |
| Jul 10, 11:35 AM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis | 40 min |
| Jul 10, 11:42 AM EDT | Special Weather Statement | CAR | Aroostook | 93 min |
| Jul 10, 12:11 PM EDT | Special Weather Statement | CAR | 64 min | |
| Jul 10, 12:13 PM EDT | Special Weather Statement | CAR | Hancock | 107 min |
| Jul 10, 12:40 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot | 50 min |
| Jul 10, 12:45 PM EDT | Severe Thunderstorm Warning | CAR | Piscataquis | 45 min |
| Jul 10, 1:13 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 38 min |
| Jul 10, 1:29 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 46 min |
| Jul 10, 1:37 PM EDT | Severe Thunderstorm Warning | CAR | Piscataquis | 38 min |
| Jul 10, 1:46 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot | 44 min |
| Jul 10, 2:14 PM EDT | Flash Flood Warning | CAR | Piscataquis | 3 hr |
| Jul 10, 2:18 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis | 42 min |
| Jul 10, 2:31 PM EDT | Severe Thunderstorm Warning | CAR | Piscataquis | 44 min |
| Jul 10, 2:44 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Washington | 61 min |
| Jul 10, 3:04 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot | 41 min |
| Jul 10, 3:22 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 38 min |
| Jul 10, 3:30 PM EDT | Special Weather Statement | CAR | 60 min | |
| Jul 10, 3:31 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis | 44 min |
| Jul 10, 3:59 PM EDT | Flash Flood Warning | CAR | Penobscot | 3 hr |
| Jul 10, 4:38 PM EDT | Special Weather Statement | CAR | Aroostook | 97 min |
| Jul 10, 4:47 PM EDT | Special Weather Statement | CAR | Penobscot | 58 min |
| Jul 10, 5:02 PM EDT | Special Weather Statement | CAR | Waldo | 58 min |
| Jul 10, 5:22 PM EDT | Special Weather Statement | CAR | Waldo | 53 min |
| Jul 10, 6:47 PM EDT | Special Weather Statement | CAR | Waldo | 43 min |
| Jul 10, 6:53 PM EDT | Special Weather Statement | CAR | 67 min | |
| Jul 10, 7:30 PM EDT | Special Weather Statement | CAR | Hancock | 60 min |
Nearby
Flash Flood Warnings in Maine, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.